MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P50; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P50; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515105
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that protector p50 filter came loose.The following information was provided by the initial reporter: hydrofobic filter came loose of the protector cap.When did the incident occur? before use hydrofobic filter came loose of the protector cap when air was pushed into the balloon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was provided to our quality team for investigation.After visual inspection, the filter cover was observed to be incorrectly welded, one filter cover was identified to be joined over another.A device history review was performed for reported lot 2006138, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this reported issue.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device, including verification the filter is properly placed and welded, automatically rejecting any defective product identified.All records were reviewed for the reported lot and results were found to be acceptable, no issues related to this incident were found.The detection system was challenged by placing the sample in the equipment and in all cases, the sample was properly discarded by the detection system.It is possible a blockage in the assembly machine lead to both filters being welded to the expansion bladder improperly, however, no maintenance order or other non-conformances were identified during manufacturing.Based on the available information we are not able to determine a definitive root cause at this time.

Brand Name
PROTECTOR P50
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key11389250
Report Number3003152976-2021-00113
Device Sequence Number4125990
Product Code ONB
UDI-Device Identifier00382905151057
UDI-Public00382905151057
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number515105
Device Lot Number2006138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1